MAUDE Adverse Event Report: COSTA MESA PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE

COSTA MESA PURITAN BENNETT; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number G-760220DIUA-EN
Medical Device Problem Code Pre Or Post-Pumping Problem (1477)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the 760 ventilator had a post past failure.Patient involvement is unknown.
 
Additional Manufacturer Narrative
The initial submission was sent inadvertently.This product falls under asr exemption reporting.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
PURITAN BENNETT
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COSTA MESA
costa mesa
MDR Report Key6596271
Report Number2023050-2017-05338
Device Sequence Number979755
Product Code CBK
UDI-Device Identifier10884521180932
UDI-Public10884521180932
Combination Product (Y/N)N
Initial Reporter CountryIN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG-760220DIUA-EN
Device Catalogue NumberG-760220DIUA-EN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/24/2017
Supplement Date Received by ManufacturerNot provided
06/08/2017
Initial Report FDA Received Date05/27/2017
Supplement Report FDA Received Date06/08/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1